# SDR 95ZZZX4290

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N693M
- Make and model: Cessna S550
- Aircraft serial: S5500021
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Wire Broken
- Location: Lt Mlg Downlock
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR NOT INDICATED AS DOWN AND LOCKED.  UNEVENTFUL LANDING.  FOUND BROKEN WIRE AT LEFT MAIN GEAR DOWNLOCK SWITCH.
